Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 587, NWS Atlanta, GA

September 7, 20237 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 7, 2023, 7:57 PM EDT for 7 counties in Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2023, 7:57 PM EDT (23:57 UTC)
Expired
Sep 7, 2023, 8:30 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bleckley County, GA, Dodge County, GA, Dooly County, GA, Houston County, GA, Laurens County, GA, Macon County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 12.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1437 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

199 
WUUS52 KFFC 072357
SVRFFC
GAC023-091-093-153-175-193-235-080030-
/O.NEW.KFFC.SV.W.0587.230907T2357Z-230908T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
757 PM EDT Thu Sep 7 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Laurens County in central Georgia...
  East central Macon County in west central Georgia...
  Northern Dodge County in central Georgia...
  Pulaski County in central Georgia...
  Northeastern Dooly County in central Georgia...
  Bleckley County in central Georgia...
  Southern Houston County in central Georgia...

* Until 830 PM EDT.

* At 756 PM EDT, severe thunderstorms were located along a line
  extending from near Henderson to near Cedar Grove, moving east at
  25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Perry, Cochran, Eastman, Hawkinsville, Unadilla, Chester, Cadwell,
  Pinehurst, Rentz, Dubois, Hayneville, Browndale, Meadowdale,
  Plainfield, Empire, Mobley Crossing, Elko, Mock Springs, Roddy, and
  Grove Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3218 8383 3243 8393 3248 8349 3247 8350
      3246 8349 3248 8345 3240 8299 3217 8289
      3215 8291
TIME...MOT...LOC 2356Z 291DEG 20KT 3238 8386 3228 8297 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
243 
WWUS52 KFFC 080020
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
820 PM EDT Thu Sep 7 2023

GAC023-091-093-153-175-193-235-080030-
/O.EXP.KFFC.SV.W.0587.000000T0000Z-230908T0030Z/
Laurens GA-Macon GA-Dodge GA-Pulaski GA-Dooly GA-Bleckley GA-
Houston GA-
820 PM EDT Thu Sep 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAURENS...EAST
CENTRAL MACON...NORTHERN DODGE...PULASKI...NORTHEASTERN DOOLY...
BLECKLEY AND SOUTHERN HOUSTON COUNTIES WILL EXPIRE AT 830 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3218 8383 3243 8393 3248 8349 3247 8350
      3246 8349 3248 8345 3240 8299 3217 8289
      3215 8291
TIME...MOT...LOC 0020Z 291DEG 20KT 3234 8373 3224 8284 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 7:34 PM EDT, 23 minutes earlier.

Area forecast discussion, Sep 7, 7:34 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
734 PM EDT Thu Sep 7 2023

...New 00Z Aviation Discussion...

.SHORT TERM...
(This evening through Friday)
Issued at 317 PM EDT Thu Sep 7 2023

Overview:

-Scattered thunderstorms, some strong to severe, will be possible
mainly south of I-85 through the evening.

-Stalled frontal boundary across south-central Georgia on Friday
 with precip chances confined to the south.

-Slightly cooler overnight temperatures both tonight and Friday
night.

This afternoon and tonight...A 500mb trough continues to drop
southward towards the southeast this afternoon and continue to be
the main driver of the convective activity through the evening. At
the surface, a weak frontal boundary is right on our door step
and will also start to move through the forecast area before
likely stalling across the southern portions of the area.
Scattered thunderstorms are ongoing this afternoon, some strong to
severe, generally south of I-85 moving in the east- southeast
direction. Storms thus far have had decently strong cores, small
hail and a lot of lightning. Latest SPC Mesoanalysis indicates
SBCAPE values of 3000-3500 J/kg across south-central GA and the
MLCAPE values nearing 2500 J/kg in the vicinity of the ongoing
convection in east-central GA. With drier in the mid-levels (via
water vapor imagery), steep lapse rates and PWs ranging 1.6 to
1.8 inches across the area strong damaging winds, small hail
(isolated large hail) and locally heavy rainfall will be possible
with ongoing storms and additional storms that develop.

Friday...Upper troughing remains parked over the area tomorrow.
Biggest forecast question will be where the frontal boundary
stalls as precip chances will largely be confined to areas along
and south of the front. Temperatures (at least overnight
temperatures) should be slightly cooler given the upper level
pattern. Forecast high temperatures on Friday will be in the upper
80s to low 90s. Forecast low temperatures will be in the low to
mid 60s.

07

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 317 PM EDT Thu Sep 7 2023

As an upper-level trough pattern sets up over the eastern CONUS
through the extended period, chances for precip remain on the
increase with nearly each day seeing a bump in shower/storm chances
this weekend through mid week. Previous discussion follows...

The forecast area will remain entrenched in an active weather
pattern as a series of disturbances embedded within the deeply
amplified trough over the east coast bring showers and thunderstorms.
With a surface boundary stalled over central and eastern Georgia
through the weekend as the disturbances pass over, showers and
thunderstorms will be possible especially during the afternoon
hours. A few storms could become strong to severe with damaging wind
gusts as the primary hazard. As the trough nudges eastward Monday,
we'll get a brief reprieve from precipitation. However, the next
shortwave kicking in from the Plains is expected to bring another
round of weather by midweek. Model guidance is still struggling to
resolve this next midlevel feature, so have maintained chance PoPs
through the end of the period.

Thiem/KAL

&&

.AVIATION...
(00Z TAFS)
Issued at 645 PM EDT Thu Sep 7 2023

VFR conditions are expected through the TAF period. An isolated
shra/tsra could affect MCN through 01Z. Otherwise, mostly clear to
partly cloudy skies are expected. Winds will remain NW with speeds
initially 8-12 kts before 02Z settling to 5 kts or less overnight
and 3-7 kts on Friday.

//ATL Confidence...00Z Update...
High confidence.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  86  65  84 /  20  10  20  60
Atlanta         66  87  66  87 /  10  10  10  50
Blairsville     60  81  59  79 /  10  10  20  70
Cartersville    63  85  63  86 /  10   0   0  40
Columbus        68  91  67  91 /  20   0   0  30
Gainesville     65  85  64  84 /  10  10  20  60
Macon           67  90  67  89 /  30  10  10  50
Rome            64  87  65  86 /  10   0   0  40
Peachtree City  64  88  63  88 /  10   0   0  40
Vidalia         69  89  69  88 /  40  40  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...07
LONG TERM....Thiem
AVIATION...RW
Hazardous weather outlook, Sep 7, 5:34 PM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
534 PM EDT Thu Sep 7 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-082145-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
534 PM EDT Thu Sep 7 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered thunderstorms will continue across portions of central
Georgia through late evening. Some severe thunderstorms are
possible. The primary hazards would be damaging wind gusts and
hail up to the size of quarters. Locally heavy rainfall will also be
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered thunderstorms are also expected for portions of the
region Friday through Wednesday. At this time the risk of severe
weather remains low after Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS.

In the hours before

Local storm report, Sep 7, 6:07 PM EDT, 1 hour 50 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
607 PM EDT Thu Sep 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Hail             2 SSW Houston Lake      32.47N 83.69W
09/07/2023  E1.00 inch       Houston            GA   Public

            Public reported 1 inch hail on Kendall Ct.

&&

SK
Local storm report, Sep 7, 6:16 PM EDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
616 PM EDT Thu Sep 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     Hail             2 SSW Rutland           32.72N 83.66W
09/07/2023  E1.00 inch       Bibb               GA   Trained Spotter

            Trained spotter reported quarter sized hail
            on Liberty Estates Drive.

&&
Local storm report, Sep 7, 6:22 PM EDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
622 PM EDT Thu Sep 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     Tstm Wnd Dmg     6 NNE Horse Creek Wma   31.89N 82.84W
09/07/2023                   Telfair            GA   Emergency Mngr

            Emergency manager reported two trees down on
            Horse Shoe Rd.

&&

SK
Special weather statement, Sep 7, 6:26 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
626 PM EDT Thu Sep 7 2023

GAZ074-085-086-097-098-072300-
Washington GA-Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
626 PM EDT Thu Sep 7 2023

...A strong thunderstorm will impact portions of northeastern
Laurens, northwestern Emanuel, north central Treutlen, southeastern
Washington and Johnson Counties through 700 PM EDT...

At 626 PM EDT, a strong thunderstorm was near Donovan, or near
Wrightsville, moving southeast at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Wrightsville, Adrian, Harrison, Kite, Spann, Donovan, Tuckers
Crossroad, Pringle, Lovett, New Home, Meeks, Brewton, and Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3248 8256 3255 8278 3269 8289 3282 8285
      3288 8268 3279 8248 3277 8246 3275 8240
TIME...MOT...LOC 2226Z 298DEG 26KT 3276 8276

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 7, 6:58 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
658 PM EDT Thu Sep 7 2023

GAZ083-093>096-105-107-072330-
Macon GA-Peach GA-Dooly GA-Houston GA-Bleckley GA-Twiggs GA-
Pulaski GA-
658 PM EDT Thu Sep 7 2023

...A strong thunderstorm will impact portions of northeastern Macon,
northwestern Pulaski, south central Twiggs, northeastern Dooly,
southwestern Bleckley, southeastern Peach and Houston Counties
through 730 PM EDT...

At 658 PM EDT, a strong thunderstorm was over Meadowdale, or near
Perry, moving east at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Perry, Fort Valley, Cochran, Hawkinsville, Warner Robins, Unadilla,
Marshallville, Hayneville, Browndale, Meadowdale, Houston Lake,
Mobley Crossing, Elko, Grove Park, Ocmulgee Public Fishing Area, Moss
Oak, Paulk, Pulaski State Prison, Porter, and Miami Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3230 8391 3248 8397 3257 8383 3250 8342
      3242 8336 3220 8345
TIME...MOT...LOC 2258Z 287DEG 20KT 3244 8381

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 7, 7:07 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
707 PM EDT Thu Sep 7 2023

GAZ076-085-086-098-072345-
Jefferson GA-Emanuel GA-Treutlen GA-Johnson GA-
707 PM EDT Thu Sep 7 2023

...A strong thunderstorm will impact portions of northwestern
Emanuel, north central Treutlen, eastern Johnson and south central
Jefferson Counties through 745 PM EDT...

At 707 PM EDT, a strong thunderstorm was near Meeks, or 7 miles
southeast of Wrightsville, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Swainsboro, Adrian, Kite, Norristown Junction, Dellwood, Modoc,
Meeks, Blundale, Norristown, New Home, and Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3241 8254 3258 8267 3261 8267 3263 8271
      3265 8273 3279 8258 3284 8247 3271 8224
TIME...MOT...LOC 2307Z 313DEG 14KT 3268 8260

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 1:16 PM EDTSpecial Weather StatementFFCJasper29 min
Sep 7, 1:21 PM EDTSevere Thunderstorm WarningFFCJasper24 min
Sep 7, 1:31 PM EDTSpecial Weather StatementFFCJones29 min
Sep 7, 1:44 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jasper, Jones, Putnam46 min
Sep 7, 1:46 PM EDTSpecial Weather StatementFFCPeach29 min
Sep 7, 2:18 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam42 min
Sep 7, 2:27 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson48 min
Sep 7, 2:31 PM EDTSpecial Weather StatementFFCTaliaferro29 min
Sep 7, 2:35 PM EDTSpecial Weather StatementFFCGlascock25 min
Sep 7, 2:44 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs, Wilkinson46 min
Sep 7, 2:50 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren, Wilkes29 min
Sep 7, 2:54 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington51 min
Sep 7, 2:59 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson31 min
Sep 7, 3:15 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson45 min
Sep 7, 3:20 PM EDTSevere Thunderstorm WarningFFCLaurens, Twiggs, Wilkinson21 min
Sep 7, 3:27 PM EDTSpecial Weather StatementFFCJasper33 min
Sep 7, 3:35 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington25 min
Sep 7, 3:51 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones39 min
Sep 7, 3:58 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen, Washington, Wilkinson33 min
Sep 7, 4:04 PM EDTSpecial Weather StatementFFCGreene41 min
Sep 7, 4:20 PM EDTSpecial Weather StatementFFCDodge, Wilcox25 min
Sep 7, 4:29 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen46 min
Sep 7, 4:35 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler40 min
Sep 7, 4:38 PM EDTSpecial Weather StatementFFCJones37 min
Sep 7, 4:47 PM EDTSpecial Weather StatementFFCGreene28 min
Sep 7, 4:47 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe43 min
Sep 7, 5:07 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler38 min
Sep 7, 5:13 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Peach, Pulaski, Twiggs47 min
Sep 7, 5:16 PM EDTSpecial Weather StatementFFCEmanuel29 min
Sep 7, 5:20 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs, Wilkinson40 min
Sep 7, 5:35 PM EDTSpecial Weather StatementFFCJeff Davis25 min
Sep 7, 5:47 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Pulaski43 min
Sep 7, 5:48 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen27 min
Sep 7, 5:50 PM EDTSpecial Weather StatementFFCWashington25 min
Sep 7, 5:53 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Houston, Twiggs, Wilkinson52 min
Sep 7, 6:26 PM EDTSpecial Weather StatementFFCJohnson34 min
Sep 7, 6:32 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Twiggs, Wilkinson43 min
Sep 7, 6:58 PM EDTSpecial Weather StatementFFCHouston, Pulaski32 min
Sep 7, 7:07 PM EDTSpecial Weather StatementFFCJohnson38 min
Sep 7, 7:20 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Dooly, Houston, Macon, Peach and 2 more40 min
Sep 7, 7:59 PM EDTSpecial Weather StatementFFCCrisp31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.